# SDR UPS03841035

- Difficulty date: July 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN CRACKED AT VERT FIN AND CENTER SPAR CANT BULKHEAD AT TACH POINT FS 1770 LONG 8L.  TRIMMED OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR DOULBER AND SKIN FILLER IAW DC8 SRM 53-2-1 FIG 7.  PERFORMED HFEC IAW DC8 NDT SPM 06-10-01.001.  NO CRACKS NOTED.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
